PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What should you do if your medication is causing erectile dysfunction (ED)?

ANSWER

If you have ED and think it's because of medication, do not stop taking the drug without talking to your doctor. If the problem continues, your doctor may be able to prescribe a different medication.

From: Drugs Linked to Erectile Dysfunction WebMD Medical Reference

Reviewed by William Blahd on September 7, 2017
Reviewed by William Blahd on September 7, 2017

NEXT QUESTION:

What other substances or drugs lead to erectile dysfunction (ED)?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.